logo AFST
An Analytic Description of Local Intersection Numbers at Non-Archimedian Places for Products of Semi-Stable Curves
Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 1, pp. 19-63.

Nous généralisons une formule de Shou-Wu Zhang [8, Thm 3.4.2], qui donne une description en termes d’analyse élémentaire pour le nombre d’intersections arithmétiques locales de trois diviseurs de Cartier à support dans la fibre spéciale sur l’auto-produit d’une surface arithmétique semi-stable. Par un argument d’approximation, Zhang étend sa formule à une formule pour les nombres d’intersections arithmétiques locaux de trois fibrés en droites avec des métriques adéliques sur l’auto-produit d’une courbe sous condition que le fibré en droites sous-jacent soit trivial. En utilisant les résultats en théorie de l’intersection de [5] nous généralisons les résultats de Zhang aux d-iemes auto-produits pour un nombre naturel arbitraire d. Pour que les approximations convergent, nous devons supposer que le nombre naturel d satisfait une certaine condition d’annulation [5, 4.7]. Cette condition est satisfaite au moins pour d{2,3,4,5} 2

We generalize a formula of Shou-Wu Zhang [8, Thm 3.4.2], which describes local arithmetic intersection numbers of three Cartier divisors with support in the special fiber on a self-product of a semi-stable arithmetic surface using elementary analysis. By an approximation argument, Zhang extends his formula to a formula for local arithmetic intersection numbers of three adelic metrized line bundles on the self-product of a curve with trivial underlying line bundle. Using the results on intersection theory from [5] we generalize these results to d-fold self-products for arbitrary d. For the approximations to converge, we have to assume that d satisfies the vanishing condition [5, 4.7], which is true at least for d{2,3,4,5} 3

Reçu le : 2014-06-07
Accepté le : 2015-04-29
Publié le : 2016-02-29
DOI : https://doi.org/10.5802/afst.1486
@article{AFST_2016_6_25_1_19_0,
     author = {Johannes Kolb},
     title = {An Analytic Description of Local Intersection Numbers at Non-Archimedian Places for Products of Semi-Stable Curves},
     journal = {Annales de la Facult\'e des sciences de Toulouse : Math\'ematiques},
     publisher = {Universit\'e Paul Sabatier, Toulouse},
     volume = {Ser. 6, 25},
     number = {1},
     year = {2016},
     pages = {19-63},
     doi = {10.5802/afst.1486},
     language = {en},
     url = {afst.centre-mersenne.org/item/AFST_2016_6_25_1_19_0/}
}
Johannes Kolb. An Analytic Description of Local Intersection Numbers at Non-Archimedian Places for Products of Semi-Stable Curves. Annales de la Faculté des sciences de Toulouse : Mathématiques, Série 6, Tome 25 (2016) no. 1, pp. 19-63. doi : 10.5802/afst.1486. https://afst.centre-mersenne.org/item/AFST_2016_6_25_1_19_0/

[1] Bökstedt (M.), Hsiang (W. C.) und Madsen (I.).— The cyclotomic trace and algebraic K-theory of spaces. Invent. Math., Bd. 111(3), p. 465-539 (1993).

[2] de Jong (A. J.).— Smoothness, semi-stability and alterations. Inst. Hautes Études Sci. Publ. Math., Bd. 83, p. 51-93 (1996).

[3] Görtz (U.) und Wedhorn (T.).— Algebraic geometry I, Advanced Lectures in Mathematics, Vieweg + Teubner, Wiesbaden, schemes with examples and exercises (2010).

[4] Gross (B. H.) und Schoen (C.).— The modified diagonal cycle on the triple product of a pointed curve. Ann. Inst. Fourier (Grenoble), Bd. 45(3), p. 649-679 (1995).

[5] Kolb (J.).— A Simplicial Calculus on Local Intersection Numbers on Non-Archimedean Places For Products of Semi-Stable Curves, arXiv:1404.1623 (2014).

[6] Rumely (R.S.).— Capacity theory on algebraic curves, Bd. 1378 von Lecture Notes in Mathematics, Springer-Verlag, Berlin (1989).

[7] Zhang (S.W.).— Small points and adelic metrics. J. Algebraic Geom., Bd. 4(2), p. 281-300 (1995).

[8] Zhang (S.W.).— Gross-Schoen cycles and dualising sheaves. Invent. Math., Bd. 179(1), p. 1-73 (2010).